We are using cookies to implement functions like login, shopping cart or language selection for this website and to create anonymized statistical reports of the usage. You will find more information in our privacy policy. By continuing to use our website, you agree to this. Yes, I agree
Quintessence International
Login:
username:

password:

Plattform:

Forgotten password?

Registration

Quintessence Int 49 (2018), No. 5     6. Apr. 2018
Quintessence Int 49 (2018), No. 5  (06.04.2018)

Page 391-396, doi:10.3290/j.qi.a40051, PubMed:29532814


Local anesthetic-induced myotoxicity as a cause of severe trismus after inferior alveolar nerve block
Smolka, Wenko / Knoesel, Thomas / Mueller-Lisse, Ullrich
A case of a 60-year-old man with severe trismus after inferior alveolar nerve block is presented. MRI scans as well as histologic examination revealed muscle fibrosis and degeneration of the medial part of the left temporal muscle due to myotoxicity of a local anesthetic agent.

Keywords: anesthesia, fibrosis, myotoxicity, temporal muscle, temporomandibular joint, toxicity, trismus
fulltext (no access granted) order article as PDF-file (20.00 €)